# SDR HEEA0013021

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 2330 · Entertainment System
- Part: Amplifier
- Part number: 002000002
- Condition: Failed
- Location: Pa Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PA INOPERATIVE. RESOLDERED BROKEN RED POWER WIRE.  REPLACED OPEN FUSE.  REPAIRED.  FUNCTION CHECK GOOD.
